# SDR SWIA202053312

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3866949
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF SERVICE DOOR SURROUND FLOOR SILL HAS CORROSION APPROXIMATELY FS 319.70 TO FS 310.00, MARKED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RT ATTACHING ANGLE AT FS 310.00 TO APPROXIMATELY FS 318.00, REF CRJ200 SRM AND DWG.  BLENDED OUT CORROSION, WITHIN LIMITS.  THEN RESTORED FINISH ON RT FLOOR SILL FROM APPROXIMATELY FS 318.00 TO FS 319.70, REF DWG, REO.  COMPLIED WITH SKYWEST TASK CARD.  PART REPLACEMENT ONLY NO WEIGHT CHANGE.
